# SDR 96ZZZM1184

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Presstrans
- Part number: 41820044
- Condition: Malfunctioned
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CLT - FL 2127 - AT CRUISE, PRIOR TO DESCENT, THE NR 2 ENG OILPRESSURE INDICATED ZERO.  ALL OTHER INDICATIONS WERE NORMAL.  THE NR 2 ENGOIL PRESSURE SHOWED ZERO FOR ABOUT 60 SECONDS BEFORE IT WAS PLACED AT IDLE.THREE MINUTES LATER, SHUTDOWN THE NR 2 ENGINE FOR CAUTION REASONS.  ANEMERGENCY WAS DECLARED AND THE FLT LANDED SAFELY WITH NO FURTHER INCIDENT.TOTAL SINGLE ENGINE TIME WAS TWENTY-FIVE MINUTES.  MX REPLACED THE NR 2ENGINE OIL PRESSURE SWITCH AND OIL PRESSURE TRANSMITTER.  OPS CHECK WASNORMAL.  INSPECTION OF ENGINE AFTER SHUTDOWN SHOWED NO DEFECTS.  ALL ENGPARAMETERS CHECKED NORMAL. REFERENCE USAASB96123
